Journal of Nonlinear Mathematical Physics

Volume 13, Issue 3, August 2006, Pages 352 - 364

Bihamiltonian Equations on Polynomial Virasoro

Authors
Paolo CASATI 0, Giovanni ORTENZI 1
Corresponding Author
Paolo CASATI
0Dipartimento di Matematica e applicazioni, II Universita di Milano
1Dipartimento di Matematica, Politecnico di Torino
Available Online 1 August 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.3.3How to use a DOI?
Keywords
bihamiltonian equations, Euler type
Abstract
We present and study bihamiltonian equations of Euler type which include a n
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 3
Pages
352 - 364
Publication Date
2006/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.3.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Paolo CASATI
AU  - Giovanni ORTENZI
PY  - 2006
DA  - 2006/08
TI  - Bihamiltonian Equations on Polynomial Virasoro
JO  - Journal of Nonlinear Mathematical Physics
SP  - 352
EP  - 364
VL  - 13
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.3.3
DO  - https://doi.org/10.2991/jnmp.2006.13.3.3
ID  - CASATI2006
ER  -